# SDR AALA202204089271

- Difficulty date: April 6, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 24,195 hours, 7,201 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320842
- Part serial: 25658
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK RIGHT HAND SLIDING WINDOW SHATTERED. REPLACED FLIGHT DECK RIGHT HAND SLIDING WINDOW PER AMM 56-12-11.
